# SDR FDEA202004260791

- Difficulty date: April 26, 2020
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25593
- Aircraft time: 69,551 hours, 24,680 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50055
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR FRAME UPPER CAP SHOWS EVIDENCE OF POSSIBLE CORROSION BL0 TO RBL20 BS 1060. REMOVED CORR ON FLOOR SUPPORT STA 1060 BL0 TO BL20R IAW B757 SRM 51-10-02 100% MAT. LOSS OUT OF LIMITS IAW B757 SRM 53-00-51 FIG 101. REMOVED SUPPORT IAW B757 SRM 51-040-02. FORMED, FABRICATED, LOCATED, DRILLED AND INSTALLED IAW B757 SRM 51-40-02, 51-40-05 AND FEDEX EA F-5310-0353717 P1 FUSELAGE - MAINFRAME - MAIN CARGO FLOOR SUPPORT STA 1060 CORRODED.
